# SDR GTIA020803

- Difficulty date: June 22, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LOWER L/E PANEL 1166C APPROX 2 INCH CRACK AND TOOL MARKS ON SIN, BARE METAL ON BACK.  DAMAGE CUT OUT, FORMED DOUBLER REPAIR AND FILLER.  INSTALLED DOUBLER REPAIR AND FILLER.  (M)
